Volume 14, issue 3 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Many, many more intrinsically knotted graphs

Noam Goldberg, Thomas W Mattman and Ramin Naimi

Algebraic & Geometric Topology 14 (2014) 1801–1823
Abstract

We list more than 200 new examples of minor minimal intrinsically knotted graphs and describe many more that are intrinsically knotted and likely minor minimal.

Keywords
spatial graphs, intrinsically knotted, triangle-Y move
Mathematical Subject Classification 2010
Primary: 05C10
Secondary: 57M15, 57M25
References
Publication
Received: 9 September 2011
Revised: 3 January 2012
Accepted: 29 October 2013
Published: 29 May 2014
Authors
Noam Goldberg
Department of Mathematics
Occidental College
Los Angeles, CA 90041
USA
Thomas W Mattman
Department of Mathematics and Statistics
California State University
Chico, CA 95929-0525
USA
Ramin Naimi
Department of Mathematics
Occidental College
Los Angeles, CA 90041
USA